MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS

Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Catalog Number DYNJP4104
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the barrier/film side of the drape is significantly stickier than normal production.When draping in the sterile field, it prevents sterile practice when unfolding the drape and has caused some instances of compromising sterility, having to break down and reset the field.
 
Additional Manufacturer Narrative
The customer reported that the barrier/film side of the drape is significantly stickier than normal production and that, when draping in the sterile field, it prevents sterile practice when unfolding the drape and has caused some instances of compromising sterility, having to break down and reset the field.The customer was contacted and requested to provide additional information; the photos were reviewed and showed the outside label and the drape; the sample was reviewed and met specifications but was difficult to open and sticking together; and the contract manufacturer reviewed records, manufacturing process, and retained samples and found no abnormalities or defects in their production.Based on the results of the investigation, the complaint issue was confirmed, but the root cause could not be determined.There was no reported death or serious injury associated with this event, no objectionable trend was identified, and no further investigation into the cause and complaint was warranted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50691147
Report Number1417592-2026-34668
Device Sequence Number9614704
Product Code PUI
UDI-Device Identifier10080196825479
UDI-Public10080196825479
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP4104
Device Lot Number61425090040
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown